# SDR DALA2025071105223

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 79,510 hours, 30,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 SEAT 35D EMERGENCY LIGHT PLASTIC COVER BROKEN. CORRECTIVE ACTION: REMOVED & REPLACED EMER. LIGHT COVER. (7578717)
